# SDR DXTA2016040606222

- Difficulty date: April 10, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 9,027 hours, 6,906 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99125501
- Part serial: 025
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,399 hours, 1,077 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  RAN APPROPRIATE CHECKLIST & RETURNED FOR LANDING.  REMOVED NON-FUNCTIONING LG CONTROL HANDLE, PN 9912550-1 SN 025 & INSTALLED A OVERHAULED LG CONTROL HANDLE, PN 049801-001 SN H5464.  CONDUCTED TEN COMPLETE GEAR SWINGS WITH NO FAULTS NOTED.  LOWERED ACFT OFF JACKS & SERVICED HYD AS NEEDED.  ALL WORK CONDUCTED IAW THE AMM 32-30-00, 32-30-01 & 12-12-01.
